# SDR ORJA98159

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST THREE ROWS AND AFT DOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERIES IN CHARGER.  OPS CHECK GOOD.  (M)
